Characterizations of minimal hypersurfaces immersed in certain warped products

DSpace/Manakin Repository

español português english

Characterizations of minimal hypersurfaces immersed in certain warped products

Show simple item record

dc.contributor.author Lima, Eudes L. de
dc.contributor.author Lima, Henrique F. de
dc.contributor.author Lima, Eraldo A.
dc.contributor.author Medeiros, Adriano A.
dc.date.accessioned 2019-11-13T08:26:34Z
dc.date.available 2019-11-13T08:26:34Z
dc.date.issued 2019
dc.identifier.uri http://hdl.handle.net/10662/9981
dc.description.abstract Our purpose in this paper is to investigate when a complete two-sided hypersurface immersed with constant mean curvature in a Killing warped product Mⁿ X ⍴ℝ, whose Riemannian base Mⁿ has sectional curvature bounded from below and such that the warping function ⍴ ∈ C∞(M) is supposed to be concave, is minimal (and, in particular, totally geodesic) in the ambient space. Our approach is based on the application of the well known generalized maximum principle of Omori-Yau. es_ES
dc.description.sponsorship Ministerio de Ciencia, Tecnología e Innovación de Brasil, Conselho Nacional de Desenvolvimento Científico e Tecnológico, concesión 303977 / 2015-9 es_ES
dc.format.extent 12 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Killing warped product es_ES
dc.subject Constant mean curvature hypersurfaces es_ES
dc.subject Minimal hypersurfaces es_ES
dc.subject Totally geodesic hypersurfaces es_ES
dc.subject Hipersuperficies de curvatura media constante es_ES
dc.subject Hipersuperficies mínimas es_ES
dc.subject Hipersuperficies totalmente geodésicas es_ES
dc.title Characterizations of minimal hypersurfaces immersed in certain warped products es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1204.04 Geometría Diferencial es_ES
dc.subject.unesco 1204.11 Geometría de Riemann es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation LIMA, E.L. de, LIMA, H.F. de, LIMA, E.A., MEDEIROS, A.A. (2019). Characterizations of minimal hypersurfaces immersed in certain warped products. Extracta Mathematicae 34 (1), 123-134. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation Universidade Federal de Campina Grande. Brazil pt_PT
dc.contributor.affiliation Universidade Federal da Paraíba. Brazil pt_PT
dc.relation.publisherversion https://doi.org/10.17398/2605-5686.34.1.123
dc.identifier.doi 10.17398/2605-5686.34.1.123
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1 es_ES
dc.identifier.publicationfirstpage 123 es_ES
dc.identifier.publicationlastpage 134 es_ES
dc.identifier.publicationvolume 34 es_ES
dc.identifier.e-issn 2605-5686


Files in this item

Files Size Format View
2605-5686_34_1_123.pdf 370.0Kb PDF Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales